MAUDE Adverse Event Report: MEDIVATORS, INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE 120V

MEDIVATORS, INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE 120V
Model Number 78400-409
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility contacted medivators technical service (tsr) and reported a "no air flow" error message and non-operational compressor in station b of their medivators dsd edge unit.A medivators field service engineer was requested to be dispatched to the facility to investigate the reported event.No patient involvement was reported.The reported dsd edge unit was not used for endoscope reprocessing during the reported event.The user facility additionally submitted user facility medwatch report (b)(4) on november 16, 2021, following the reported event.
 
Additional Manufacturer Narrative
On october 13, 2020, the day after the request for service to the user facility was received, a medivators fse assessed the unit, replaced the fuse for the compressor and tested the unit, and confirmed it to be operating to specification.Additionally, following receipt of the medwatch report, medivators fse contacted the customer via phone call to inquire on the status of the unit and confirmed the unit to be operating according to specification.From the medivators dsd edge service manual (50097-027, rev e), the reported "no air flow" error will display when a loss of air flow to the unit is detected.This will result in a system interruption until air flow is restored.The reported unit was manufactured on june 24, 2015 and installed in july 2015.It is not under medivators service agreement; the facility is responsible for performing all maintenance of the unit.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
DSD EDGE 120V
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
MDR Report Key13014082
Report Number2150060-2021-00032
Device Sequence Number1766461
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78400-409
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown